Volume 5, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Skein theory for $SU(n)$–quantum invariants

Adam S Sikora

Algebraic & Geometric Topology 5 (2005) 865–897
Bibliography
1 M M Asaeda, J H Przytycki, A S Sikora, Categorification of the Kauffman bracket skein module of $I$–bundles over surfaces, Algebr. Geom. Topol. 4 (2004) 1177 MR2113902
2 D Bar-Natan, On Khovanov's categorification of the Jones polynomial, Algebr. Geom. Topol. 2 (2002) 337 MR1917056
3 C Blanchet, Hecke algebras, modular categories and 3–manifolds quantum invariants, Topology 39 (2000) 193 MR1710999
4 D Bullock, Rings of $\mathrm{SL}_2(\mathbb{C})$–characters and the Kauffman bracket skein module, Comment. Math. Helv. 72 (1997) 521 MR1600138
5 D Bullock, C Frohman, J Kania-Bartoszyńska, Understanding the Kauffman bracket skein module, J. Knot Theory Ramifications 8 (1999) 265 MR1691437
6 V Chari, A Pressley, A guide to quantum groups, Cambridge University Press (1994) MR1300632
7 C Frohman, J Zhong, The Yang–Mills measure in the $SU_3$ skein module, preprint (2004)
8 C Frohman, R Gelca, W Lofaro, The A-polynomial from the noncommutative viewpoint, Trans. Amer. Math. Soc. 354 (2002) 735 MR1862565
9 S Garoufalidis, Difference and differential equations for the colored Jones function, J. Knot Theory Ramifications 17 (2008) 495 MR2414452
10 S Garoufalidis, T T Q Lê, The colored Jones function is $q$–holonomic, Geom. Topol. 9 (2005) 1253 MR2174266
11 R Gelca, On the relation between the $A$–polynomial and the Jones polynomial, Proc. Amer. Math. Soc. 130 (2002) 1235 MR1873802
12 B Gornik, Note on Khovanov link cohomology arXiv:math.QA/0402266
13 A Gyoja, A $q$–analogue of Young symmetrizer, Osaka J. Math. 23 (1986) 841 MR873212
14 R S Huerfano, M Khovanov, Categorification of some level two representations of quantum $\mathfrak{sl}_n$, J. Knot Theory Ramifications 15 (2006) 695 MR2253831
15 M Jacobsson, An invariant of link cobordisms from Khovanov homology, Algebr. Geom. Topol. 4 (2004) 1211 MR2113903
16 L H Kauffman, State models and the Jones polynomial, Topology 26 (1987) 395 MR899057
17 L H Kauffman, P Vogel, Link polynomials and a graphical calculus, J. Knot Theory Ramifications 1 (1992) 59 MR1155094
18 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
19 M Khovanov, sl(3) link homology, Algebr. Geom. Topol. 4 (2004) 1045 MR2100691
20 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
21 A Klimyk, K Schmüdgen, Quantum groups and their representations, Texts and Monographs in Physics, Springer (1997) MR1492989
22 G Kuperberg, Spiders for rank 2 Lie algebras, Comm. Math. Phys. 180 (1996) 109 MR1403861
23 E S Lee, On Khovanov invariant for alternating links arXiv:math.GT/0210213
24 A Lubotzky, A R Magid, Varieties of representations of finitely generated groups, Mem. Amer. Math. Soc. 58 (1985) MR818915
25 H Murakami, A quantum introduction to knot theory, from: "Primes and knots", Contemp. Math. 416, Amer. Math. Soc. (2006) 137 MR2276140
26 H Murakami, T Ohtsuki, S Yamada, Homfly polynomial via an invariant of colored plane graphs, Enseign. Math. $(2)$ 44 (1998) 325 MR1659228
27 T Ohtsuki, S Yamada, Quantum $\mathrm{SU}(3)$ invariant of 3–manifolds via linear skein theory, J. Knot Theory Ramifications 6 (1997) 373 MR1457194
28 J H Przytycki, Fundamentals of Kauffman bracket skein modules, Kobe J. Math. 16 (1999) 45 MR1723531
29 J H Przytycki, A S Sikora, On skein algebras and $\mathrm{Sl}_2(\mathbb{C})$–character varieties, Topology 39 (2000) 115 MR1710996
30 J A Rasmussen, Khovanov homology and the slice genus arXiv:math.GT/0402131
31 N Y Reshetikhin, V G Turaev, Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys. 127 (1990) 1 MR1036112
32 A S Sikora, $\mathrm{SL}_n$–character varieties as spaces of graphs, Trans. Amer. Math. Soc. 353 (2001) 2773 MR1828473
33 A S Sikora, Skein modules and TQFT, from: "Knots in Hellas '98 (Delphi)", Ser. Knots Everything 24, World Sci. Publ., River Edge, NJ (2000) 436 MR1865721
34 V G Turaev, The Yang–Baxter equation and invariants of links, Invent. Math. 92 (1988) 527 MR939474
35 O Viro, Remarks on definition of Khovanov homology arXiv:math.GT/0202199
36 Y Yokota, Skeins and quantum $\mathrm{SU}(N)$ invariants of 3–manifolds, Math. Ann. 307 (1997) 109 MR1427678